WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 105MM - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Back to Search Results |
| Model Number |
04.038.205S |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
10/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2020, while the surgeon was inserting proximal femoral nailing system (tfna) fenestrated lag screw it was determine that she had perforated the head of the femur as per x-rays result.The tfna fenestrated lag screw was removed and repositioned to a more favorable place in the femoral head and neck and surgery.It was unknown if there was a surgical delay.The procedure was successfully completed.Patient outcome was unknown.Concomitant device reported: tfna nail (part# 04.037.042s, lot# unknown, quantity 1).This complaint involves one (1) device.This report is for one (1) tfna fenestrated screw 105mm - sterile.This is report 1 of 1 for (b)(4).